# SDR AALA970740

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: H, J

## Discrepancy

GRU - FLT 0006 - LEFT GENERATOR DRIVE LIGHT STAYED ON AFTER ENGINE START.  GENERATOR CONT LIGHT OFF.  LT IDG DEF INOPERATIVE PER MEL 24-01 AUTH 4-233DC-B.  CHECKED IDGS/APU OIL LEVELS AND HISTORY.  NO HISTORY.  FLIGHT CREW ADVISED TO DISCONNECT.  MIC SHEET ENTERED.  REMOVED AND REPLACED NR 1 ENGINE IDG.  PERFORMED ALL CHECKS PER MM.  ALL CHECKS OK.  REMOVED PLACARD 24-01 AUTH 4-233DC-B AND CLEARED MIC SHEET.  (X)
